# SDR USAA20091001EM071

- Difficulty date: September 30, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 180120301
- Part serial: 08T3383
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,090 hours, 1,715 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - ON TAKEOFF THE FIRST OFFICER SEAT RECLINED AND WOULD NOT RETURN TO UPRIGHT POSITION.  RELEASED ON MEL.  OCTOBER 01 - PIT MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS SEAT.  OPERATIONAL CHECK IS GOOD, REMOVED MEL 25-11-01, CN 3027C10.
